# SDR DALA2024101810209

- Difficulty date: October 14, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 ER/A 621292-14AD, DURING HCK AT STAG, CORROSION WAS FOUND AT THE STA 1540 FRAME, BETWEEN S36L AND 39L. CORRECTIVE ACTION: ER/A 621292-14 SECTION I REPAIR REQUIRES SECOND AND THIRD STAGE APPROVAL BY 13OCT2025 (0608875)
